MAUDE Adverse Event Report: NEUWAVE MEDICAL, INC. NEUWAVE PR PROBE 15CM 17GA; SYSTEM, ABLATION, MICROWAVE AND ACCESSORIES

NEUWAVE MEDICAL, INC. NEUWAVE PR PROBE 15CM 17GA; SYSTEM, ABLATION, MICROWAVE AND ACCESSORIES
Catalog Number PR15
Medical Device Problem Code Gas/Air Leak (2946)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/21/2023
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).Date sent: 7/14/2023.D4 batch #: unknown.The lot/batch was not provided; therefore, the manufacturing records evaluation could not be performed.This report is being submitted pursuant to the provisions of 21 cfr, part 803.This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by ethicon, or its employees that the report constitutes an admission that the product, ethicon, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.
 
Event or Problem Description
It was reported who was in the case that during a liver ablation procedure that bubbles appeared while testing the probe in saline.Another probe was used to continue with the procedure.There were no adverse consequences for the patient.
 
Additional Manufacturer Narrative
(b)(4).Date sent: 8/14/2023.Additional information was requested and the following was obtained: could you please confirm: did the device leak gas at probe cannula? did the device leak at probe handle? the device leaked at the cannula investigation summary: call home did not reveal any issues or errors.The probe (0 uses) was investigated.Upon visual inspection, the probe looked normal.All functions (test, tissu-loc, ablate) worked to specifications.The issue of the bubbles on test was not verified.A search of nonconformities (ncs) was performed for lot: ml21066602.There were no observed nonconformities for this lot.Manufacture date: 6/1/2021, expiration date: 2/28/2025.

Brand Name
NEUWAVE PR PROBE 15CM 17GA
Common Device Name
SYSTEM, ABLATION, MICROWAVE AND ACCESSORIES
Manufacturer (Section D)
NEUWAVE MEDICAL, INC.
3529 anderson st
madison WI 53704
Manufacturer (Section G)
NEUWAVE MEDICAL, INC.
3529 anderson st
madison 53704
Manufacturer Contact
kate karberg
3529 anderson st
madison, WI 53704
3035526892
MDR Report Key17327947
Report Number3008769756-2023-00026
Device Sequence Number20424451
Product Code NEY
UDI-Device Identifier00853719006395
UDI-Public853719006395
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K160936
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 07/14/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberPR15
Device Lot NumberML21066602
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer07/07/2023
Is the Reporter a Health Professional? No
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 06/27/2023
Supplement Date Received by Manufacturer08/14/2023
Initial Report FDA Received Date07/14/2023
Supplement Report FDA Received Date08/14/2023
Was Device Evaluated by Manufacturer? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown